# SDR DALA2022040402296

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,574 hours, 32,215 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 BENT INTERNAL STRUCTURE BRACKETS LOCATED BTW FR 48 TO FR 59 AND STR 38L TO STR 38R IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED BRACKETS PER A320 SRM 51-42-11. (2181377)
